Bulletin of Symbolic Logic

A new proof of Friedman's conjecture

Liang Yu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a new proof of Friedman's conjecture that every uncountable $\Delta_{1}^{1}$ set of reals has a member of each hyperdegree greater than or equal to the hyperjump.

Article information

Source
Bull. Symbolic Logic, Volume 17, Issue 3 (2011), 455-461.

Dates
First available in Project Euclid: 6 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1309952321

Digital Object Identifier
doi:10.2178/bsl/1309952321

Mathematical Reviews number (MathSciNet)
MR2856081

Zentralblatt MATH identifier
1242.03064

Subjects
Primary: 03D30: Other degrees and reducibilities

Citation

Yu, Liang. A new proof of Friedman's conjecture. Bull. Symbolic Logic 17 (2011), no. 3, 455--461. doi:10.2178/bsl/1309952321. https://projecteuclid.org/euclid.bsl/1309952321


Export citation